# SDR AT0000148

- Difficulty date: March 18, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE BS 980 WEB WAS CORRODED.  FORMED 1 REPAIR DOUBLER WEB AND INSTALLED IAW DC9 SRM 53-11-4 FIGURE 3, 51-10-3.
